| Model Number |
419678 |
| Medical Device Problem Codes |
Appropriate Device Problem Term/Code Not Available (3191); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the right atrial (ra) and left ventricular (lv) leads were explanted and replaced due to unknown reasons. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtma1d1 crt-d, implanted on (b)(6) 2020. 97715 pain stim ipg, 977a260 pain stim lead, 977a260 pain stim lead, implanted on (b)(6) 2024.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that the ra lead exhibited noise and the lv lead exhibited high thresholds.